# SDR QXEA2018041700149

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 25,972 hours, 27,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOPERATIVE, DURING TEST, ROWS 2, 6, 10, 14, AND 18. REPLACED THE BATTERY PACKS.
